# SDR AALA202202159931

- Difficulty date: February 13, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 88,960 hours, 11,039 cycles
- System (JASC): 2540 · Lavatories
- Part: Door Latch
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 4F-R DOOR DIFFICULT TO OPEN FROM INSIDE. SECURED LOOSE LATCH ASSEMBLY IAW AMM 25-41-10, OPS CHECK GOOD.
